Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Khaled, M. and Rhoudaf, M. and Sabiki, H. (2020) Lagrange Multiplier Rule to a Nonlinear Eigenvalue Problem in Musielak–Orlicz Spaces. Numerical Functional Analysis and Optimization, 41 (2). pp. 134-157.

Sabiki, H. and Rhoudaf, M. and Elarabi, R. (2019) Existence results for a non-linear obstacle parabolic semicoercive problems with lower order term. Complex Variables and Elliptic Equations, 64 (1). pp. 143-170.

Moussa, H. and Rhoudaf, M. and Sabiki, H. (2018) Existence results for diffusion-convection equations of nonlinear unilateral problems defined in Orlicz-Sobolev spaces. Asian-European Journal of Mathematics, 11 (6).

This list was generated on Wed Jan 27 14:56:25 2021 CET.